# SDR ASAA2020111133533

- Difficulty date: November 11, 2020
- Submitted: November 14, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 27,066 hours, 8,682 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40F88X
- Condition: Failed
- Location: Hf Comms
- Part time: 27,082 hours, 8,687 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 RADIO FAILED IN FLIGHT.  WHEN TRYING TO TUNE ANY FREQUENCY, THE TUNING TONE CONTINUED UNUSUALLY ON (10+ SEC) WHEN NORMALLY IT'S JUST A FEW SECONDS.  AFTER THE TONE STOPPED, NEITHER CAPT OR F/O COULD TRANSMIT ON HF 1.  WHEN WE REQUESTED A SELCAL CHECK, THE SELCAL LIGHTS ILLUMINATED ON BOTH HF 1 & 2.  DATA MODE WORKS.  GROUNDED-YES.  REMOVED & REPLACED HF NR 1 TRANSCEIVER, PER B737-900 AMM 23-11-21.  OPERATIONS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  MX ACTION REVERSED.  PLACARD REMOVED.
